# SDR VSTA9603002

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312VA
- Make and model: Boeing 737204
- Aircraft serial: 20236
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Fitting
- Part number: 65507244
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF 'A' SYSTEM HYDRAULIC FLUID.  NR 1 SLAT ACTUATOR ATTACH FITTING FAILED CAUSING HYDRAULIC LINE TO RUPTURE.  REPLACED FITTING AND LINES.
